# SDR SWAA020946

- Difficulty date: May 5, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 64,124 hours, 69,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND T-CHORD CRACKED AT BS 178, WL 188 AT RBL 5.  REPAIRED T-CHORD PER SRM.
